# SDR HEEA0013672

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50034
- Make and model: Bell 206L-1
- Aircraft serial: 45169
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 206063656001
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED FOR TROUBLESHOOTING FUEL QUANTITY PROBLEMS.  PROBE DID NOT WORK AT ALL.  (NO OUTPUT)
